A 22-year-old female asked:
Disclaimer

im on provera (medroxyprogesterone) and i want to know how long does withdrawal bleeding last? and im having right lower back pain and right side pelvic pain.

2 doctor answers
Dr. Joy Jackson
19 years experience Family Medicine
Typically : Typically Provera (medroxyprogesterone) is given for a week to ten days; after it is taken usually within one to two weeks after stopping it the withdrawal bleeding starts. If the withdrawal bleeding starts while taking the Provera (medroxyprogesterone) it can be stopped. To answer your question the withdrawal bleed can last anywhere form 5-10 days or so. If it goes on longer than this you should consult your doctor. Also since you are having pelvic pain you should follow up with your doctor right away. Take care.
Answered on Oct 3, 2016
1
1 thank
Dr. Wendy Askew
24 years experience Obstetrics and Gynecology
Varies: It depends on how long you had not had a period, and how thick the lining of the uterus had gotten. If it had been months and the lining was thick the withdrawal bleed can last a long time.
Answered on Jan 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Call the MD back: call the MD back who gave you the Provera (medroxyprogesterone) Rx and tell him/her of the persistence of bleeding. There are several options open for ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Carolyn Thompson
28 years experience Obstetrics and Gynecology
It depends: What has already been done in your workup? How long have you been trying? Have you confirmed whether or not you are ovulating? Has your partner had ... Read More
A 43-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
The use of an: emergency contraceptive pill will not impact effectiveness of Depo Provera. However, I am not sure that I exactly understand what you are asking.
A 28-year-old female asked:
Dr. Michael Traub
19 years experience Fertility Medicine
No: Most likely that was related to the lining of the uterus still being a little thin from the provera (medroxyprogesterone). Or it could be bleeding aro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month